# SDR ASOA20150207009

- Difficulty date: February 7, 2015
- Submitted: February 10, 2015
- Operation: Air carrier
- Aircraft: N12996
- Make and model: Emb EMB-145LR
- Aircraft serial: 145296
- Aircraft time: 35,620 hours, 27,083 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FDS765A2
- Part serial: 204541
- Condition: False Indication
- Location: Lavatory
- Part time: 8,521 hours, 6,730 cycles
- Stage of operation: CL
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED A LAVATORY SMOKE WARNING INDICATION ON THE EICAS ON CLIMBOUT.  MAINTENANCE INSPECTED AND REPLACED THE LAVATORY SMOKE SENSOR. OPS CHECKED GOOD. THE ACFT WAS RELEASED FOR SERVICE.
